# SDR AWXA200300634

- Difficulty date: May 13, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645161B
- Part serial: MA4898
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - FLIGHT CONTROL - DURING C-15 CHECK THE NO. 8 SPOILER WAS FOUND DELAMINATED AT THE MID CENTER AFT EDGE. MAINTENANCE REMOVED AND REPLACED THE NR 8 SPOILER PANEL IAW BMM 27-62-91, PG. 401.
